# SDR SWAA2022041887202

- Difficulty date: March 22, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 27,161 hours, 12,391 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Attach Bracket
- Condition: Damaged
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY ATTACH CLIP BS 500G AFT SIDE OF FRAME WL 154 RBL 25 IS DAMAGED / [01] REMOVED DAMAGED CLIP; LOCATED AND DRILLED NEW CLIP BS 500G AFT SIDE OF FRAME WL 154 RBL 25 IAW SRM 51-40-02-0G-0; 51-40-05-0G AND DWG 143A7505.;[02] OK TO INSTALL;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2.;[04] INSTALLED NEW CLIP P/N 143A7502U154 BS 500G AFT SIDE OF FRAME WL 154 RBL 25 IAW SRM 51-40-02-0G-0 AND DWG 143A7505;[05] VERIFIED CORRECTIVE ACTION STEP 4 COMPLETED;[06] VERIFIED CORRECTIVE ACTION STEP 4 AND 5 COMPLETED
